# SDR KBM2005F00086

- Difficulty date: April 9, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Aircraft time: 11,488 hours
- Engine: Allsn 250C20B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 2060751881
- Part serial: 3528
- Condition: Inoperative
- Location: Eng Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE GAUGE, ENGINE OIL PRESSURE EXCEEDS HIGH RED LINE, REMOVED AND REPLACE.
